# SDR AALA2020070439007

- Difficulty date: July 1, 2020
- Submitted: July 4, 2020
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 12,615 hours, 4,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR ASSIST BOTTLE, LOW PRESSURE.  SERVICED R4 DOOR ASSIST BOTTLE TO CORRECT PRESSURE PER AMM 52-10-00, LEAK CHECK GOOD.
